# SDR CALA0000464

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB AND ATTACH ANGLE CORRODED AT PAX  DOOR JAMB AFT SIDE,  FS 200,  LBL 58.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-3, 51-10-4, AND 51-30-5.
